Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Spectral and Fredholm properties of operators in elementary nest algebras


Authors: Bruce A. Barnes and Jon M. Clauss
Journal: Trans. Amer. Math. Soc. 347 (1995), 1735-1741
MSC: Primary 47D30; Secondary 47A10, 47A15, 47A53
DOI: https://doi.org/10.1090/S0002-9947-1995-1285973-2
MathSciNet review: 1285973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some spectral and Fredholm properties are proved for linear operators which leave invariant certain nests of closed subspaces.


References [Enhancements On Off] (What's this?)

  • [1] B. Barnes, Spectral properties of linear Volterra operators, J. Operator Theory 24 (1990), 365-382. MR 1150626 (93e:47036)
  • [2] J. Clauss, Elementary chains of invariant subspaces of a Banach space, Canad. J. Math. (to appear). MR 1335079 (96d:47007)
  • [3] J. Ringrose, Compact non-self-adjoint operators, Van Nostrand Reinhold, London, 1971.
  • [4] M. Schechter, Principles of functional analysis, Academic Press, New York, 1971. MR 0445263 (56:3607)
  • [5] A. Shields, Weighted shift operators and analytic function theory, Topics in Operator Theory, Math. Surveys, no. 13, Amer. Math. Soc., Providence, RI, 1974, pp. 49-128. MR 0361899 (50:14341)
  • [6] A. Taylor and D. Lay, Introduction to functional analysis, 2nd ed., Wiley, New York, 1980. MR 564653 (81b:46001)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D30, 47A10, 47A15, 47A53

Retrieve articles in all journals with MSC: 47D30, 47A10, 47A15, 47A53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1995-1285973-2
Keywords: Elementary nest, spectrum, Fredholm operator, index
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society